A 20-year-old male asked:
Disclaimer

i'm in mirt & cough medicine cause drowsiness today finish gym i feel dizzy and feel like almost fainted . is this effect of medicine ??

3 doctor answers
Dr. Tiffanie Noonan
19 years experience Pediatrics
Could be...: Nearly passing out can be related to the medication; however, there can be quite a few other reasons too. If you are taking cough medicine, I imagine you aren't feeling well and it is possible that you overdid you workout for how your body is feeling. Dehydration could be another cause. I would rest, stop the cough medication and see how you feel. If persistent symptoms, be seen by your doctor
Answered on Aug 2, 2014
Dr. Stevan Cordas
56 years experience Internal Medicine
Cough meds: Might be. What is in the cough meds. We all resond a little differently.
Answered on Sep 28, 2016
Dr. Jerome Zacks
50 years experience Cardiology
Dehydration.: Some cough meds contain drugs which cause drowsiness; the label might clarify this. After exercise, one can feel dizzy, or faint, due to dehydration with low blood pressure. One could check BP sitting and standing when such symptoms occur; a blood pressure of 85mm Hg or less (systolic, upper number) upon standing can be associated with symptoms. Keep well hydrated, especially prior to exercise.
Answered on Sep 28, 2016

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 4-year-old female asked:
Dr. Amrita Dosanjh
35 years experience Pediatrics and Pediatric Pulmonology
Observe: Watch for signs of respiratory distress. Such as president cough, fever and shortness of breath. If these occur, please see your PCP and consider an X ... Read More
A 26-year-old male asked:
Dr. Pierre Van Wyk
Specializes in
Check-up: You must go and see your GP for a general check-up. There can be many reasons for that . Can not give advice on so little information.
A 34-year-old member asked:
Dr. Eric Levin
40 years experience Psychiatry
Many things: Could be anxiety or medical problems. I suggest you see your family physician. Make sure you ask your family members if they have ever had anything li ... Read More
1
1 comment
6
6 thanks
A 19-year-old male asked:
Dr. Matt Wachsman
35 years experience Internal Medicine
Emergency: Without an actual examination, I cannot give specific medical advice on your particular health, but, signs of a life-threatening amount of pressure i ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month